Universidad Complutense de Madrid
E-Prints Complutense

Attainable values for upper porosities of measures

Impacto

Downloads

Downloads per month over past year



Mera Rivas, Maria Eugenia and Morán Cabré, Manuel (2000) Attainable values for upper porosities of measures. Real Analysis Exchange, 26 (1). pp. 101-116. ISSN 0147-1937

[img]
Preview
PDF
160kB

Official URL: https://projecteuclid.org/euclid.rae/1230939148



Abstract

In this paper we introduce two definitions of upper porosity of a measure which range from 0 to (1/2) and from 0 to 1 respectively, and prove that actually the first porosity only can take the extreme values 0 or (1/2), and the second one takes either the value 0 or the values (1/2) or 1. The other main result of this paper says that any measure μ which does not satisfy the doubling condition μ-a.e. has a maximal porosity.


Item Type:Article
Uncontrolled Keywords:Doubling condition; Porosity of Stes; Porosity of Measures; Tangent measures.
Subjects:Sciences > Mathematics
ID Code:58883
Deposited On:17 Feb 2020 13:43
Last Modified:17 Feb 2020 13:43

Origin of downloads

Repository Staff Only: item control page